# SDR QXEA0002365

- Difficulty date: August 2, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Unbonded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- RIGHT HAND AILERON TIP TRAILING EDGE IS DISBONDING.  REPAIRED IAW DHC-8 SRM 57-60-63.
